Skip to content

The intrinsic normal cone

Behrend, K., & Fantechi, B. (1997). The intrinsic normal cone. Inventiones Mathematicae, 45-88.

Type
Journal article
Intellectual base
Primary research
Year
1997
Pages
45-88
DOI
10.1007/s002220050136
DOI registrant
Springer Nature
Link
https://doi.org/10.1007/s002220050136

Cited by

3 citations across 3 artifacts.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 3 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:eeedb255d668 · see in the full table